Bulletin (New Series) of the American Mathematical Society

Traversal times of Markov processes

R. V. Chacon and Benton Jamison

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979), 583-584.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544348

Mathematical Reviews number (MathSciNet)
MR526971

Zentralblatt MATH identifier
0416.60081

Subjects
Primary: 60J25: Continuous-time Markov processes on general state spaces

Citation

Chacon, R. V.; Jamison, Benton. Traversal times of Markov processes. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 583--584. https://projecteuclid.org/euclid.bams/1183544348


Export citation

References

  • 1. R. V. Chacon and Benton Jamison, A fundamental property of Markov processes with an application to equivalence under time changes, Israel J. Math.
  • 2. R. V. Chacon and Benton Jamison, Processes with state-dependent hitting probabilities and their independence under time changes, Advances in Math.